IJPAM: Volume 102, No. 3 (2015)

$\sigma$-$\delta^*$-OPEN SETS AND $\sigma$-$\delta$-OPEN

Young Key Kim$^1$, Won Keun Min$^2$
$^1$Department of Mathematics
MyongJi University
Youngin 449-728, KOREA
$^2$Department of Mathematics
Kangwon National University
Chuncheon 200-701, KOREA

Abstract. The purpose of this paper is to introduce the notions of $\sigma$-$\delta^*$-open sets and $\sigma$-$\delta$-open sets, and investigate basic properties on $\sigma$-structures. We also study the relations among $\sigma$-$\delta^*$-open sets, $\sigma$-$\delta$-open sets, $\sigma$-regular open sets and $\sigma$-open sets.

Received: December 28, 2014

AMS Subject Classification: 54A05

Key Words and Phrases: $\sigma$-structure, $\sigma$-semiopen, $\sigma$-preopen, $\sigma$-$\beta$-open, $\sigma$-regular open, $\sigma$-$\delta^*$-open, $\sigma$-$\delta$-open

Download paper from here.

DOI: 10.12732/ijpam.v102i3.2 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 3
Pages: 421 - 428

$\sigma$-$\delta^*$-OPEN SETS AND $\sigma$-$\delta$-OPEN SETS ON $\sigma$-STRUCTURES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).